# SDR DXTA2025021202310

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9768
- Aircraft time: 7,324 hours, 3,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS3210591Â9
- Part serial: F0294
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR CAN NOT BE CLOSED BY THE NORMAL PROCESS WITH THE MOTOR AND CABLES. WHEN THE MOTOR SWITCH ON THE EXTERIOR OF THE PLANE OR THE BUTTON IS ACTIVATED IN THE INTERIOR OF THE PLANE THE MOTOR RUNS BUT THE DOOR WILL NOT RAISE. CORRECTIVE ACTION: REPLACED DOOR ACTUATOR. OPS CHECK GOOD. IAW BOMBARDIER GL-5000 AMM 52-11-25-000-801
